# SDR AALA202310093448

- Difficulty date: August 25, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1862
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 63,028 hours, 37,736 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: PASSENGER CREW DOOR 842 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED DAMPING FUNTIONAL CHECK. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
